# SDR CALA2019092301624

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 61,690 hours, 22,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER WING SPAR VERT PRESSURE WEB HAS A CRACK INDICATION @LBL 40 TO LBL 45.6 WL 200.6 TO WL 192.0. REPAIRED LT WING SPAR VERT PRESSURE WEB @ LBL40 TO LBL 45.64 WL 200.6 TO WL 192.0 REF SRM 57-10-10 REPAIR 3 ALT 2. SEE FLEETCYCLE LP 9696047. DIP REQUIRED WITH AN INSPECTION THRESHOLD OF 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36000 FLIGHT CYCLE INTERVALS THEREAFTER. SEE TABLE 205 FOR DIP INFO. APPROVED DIP REQUIRED WITH AN INSPECTION THRESHOLD OF56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36000 FLIGHT CYCLE INTERVALS THEREAFTER. PER SRM 57-10-10 REPAIR 3 ALT 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR AND DIP 57-DIP QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
